# SDR FDEA201904300968

- Difficulty date: April 30, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 667 RIB DOUBLER FOUND CRACKED RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 667 CRACKED RIB DOUBLER REMOVED AND INSTALLED WITH FABRICATED PART AS PER SRM 51-33-01-0G. RIB  DOUBLER FABRICATED AS PER DRAWING ARB3954 REV K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
